# SDR HEEA0010758

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skidtube
- Part number: 412050015110
- Condition: Corroded
- Location: Rt Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SKID TUBE CORROSION BEYOND LIMITS (.018) CORROSION .072.
